A mean-square bound for the lattice discrepancy of bodies of rotation with flat points on the boundary

Volume 127 / 2007

Werner Georg Nowak Acta Arithmetica 127 (2007), 285-299 MSC: 11P21, 11K38, 52C07. DOI: 10.4064/aa127-3-6

Authors

  • Werner Georg NowakInstitute of Mathematics
    Department of Integrative Biology
    Universität für Bodenkultur Wien
    Gregor Mendel-Straße 33
    A-1180 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image